Jingbo Xia


Jingbo Xia.

Jingbo Xia


Jingbo Xia


Research Interests


Contact Information

306 Mathematics Building

UB North Campus

Buffalo NY, 14260-2900

Phone: (716) 645-8788

Fax: (716) 645-5039



PhD, SUNY Stony Brook

Research Summary


Selected Publications

(with Quanlei Fang) On the essential normality of principal submodules of the Drury-Arveson module, pdf

Localization and the Toeplitz algebra on the Bergman space, pdf

(with Quanlei Fang) On the problem of characterizing multipliers for the Drury-Arveson space, to appear in Indiana Univ. Math. J. pdf

(with Quanlei Fang) A hierarchy of von Neumann inequalities?, J. Operator Theory 72 (2014), 219-239. pdf

(with Quanlei Fang) On the membership of Hankel operators in a class of Lorentz ideals, J. Funct. Anal. 267 (2014), 1137-1187. pdf

(with Quanlei Fang) A local inequality for Hankel operators on the sphere and its application, J. Funct. Anal. 266 (2014), 876-930. pdf

(with Quanlei Fang) Essential normality of polynomial-generated submodules: Hardy space and beyond, J. Funct. Anal. 265 (2013), 2991-3008. pdf

Criteria for Toeplitz operators on the sphere, Proc. Amer. Math. Soc. 141 (2013), 637-644. pdf